Previous |  Up |  Next

Article

References:
[1] Chajda I.: Partitions, coverings and blocks of binary relations. Glasnik Matematički (Zagreb), 14 (1979), 21-26. MR 0544058
[2] Chajda I., Zelinka В.: Lattices of tolerances. Časop. pěst. matem. 102 (1977), 89-96. MR 0450152 | Zbl 0354.08011
[3] Chajda I., Zelinka В.: Minimal compatible tolerances on lattices. Czech. Math. J., 27 (1977), 452-459. MR 0457300 | Zbl 0379.06002
[4] Pondělíček В.: On tolerances on periodic semigroups. Czech. mat. J. 29 (1979), to appear.
[5] Schmidt E. T.: Kongruenzrelationen algebraischer Strukturen. Berlin 1969. MR 0255474 | Zbl 0198.33301
[6] Slominski J.: On the determining of the form of congruences in abstract algebras with equationally definable constant elements. Fund. Math. 48 (1960), 325-341. MR 0122744 | Zbl 0123.00601
[7] Zelinka В.: Tolerance in algebraic structures. Czech. Math. J. 20 (1970), 281 - 292. MR 0260653 | Zbl 0197.01002
[8] Zelinka В.: Tolerance in algebraic structures II. Czech. Math. J., 25 (1975), 157-178, MR 0457323 | Zbl 0316.08001
Partner of
EuDML logo